# SDR DL72W952864

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631273A
- Condition: Worn
- Location: Nr 1 Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV SHOP INSPECTION, NR 1 FOREFLAP FOUND WITH WEAR ON L/E 17.5 INCHES FROM O/B END.  REPAIRED PER SRM 57-50-4.
